# SDR UALA2012072303971

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 34,770 hours, 15,347 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 36C EMERGENCY AISLE LIGHT INOPERATIVE.   SEAT SIDE OF CONNECTOR BROKEN. REPLACED EMERGENCY LIGHT WIRE HARNESS AT 36C, LIGHT CHECKED GOOD.
